Wednesday, July 12, 2006

Need to be manic

I'm a pdoc's worst nightmare. Not only do I stockpile meds, but I also self-medicate. Luckily I haven't seen my pdoc in awhile and I don't really have plans to make an appointment for at least another month, maybe two. If he knew what I was doing with my meds, he'd probably lock me up.

I've been feeling very sick the last few days, like I'm coming down with the flu. I was already spending a lot of time in bed because I had no energy, but that just made it all the more worse. So I started brainstorming to figure out what I could do to have more energy. Then it hits me, I need to be manic. What is the only sure fire way to accomplish that? Take the Abilify I saved away since that is the effect it had on me when I first took it.

So I started taking it two days ago. Sure enough, I may still feel like shit, but my need to keep moving, to keep doing has been sparked. Today I managed to balance my checkbook, pay my bills, send a letter to my bankruptcy attorney, make an appointment to get the physical the kiddie needs before school starts, apply for the free/reduced lunch program at school, color my hair, clean half the bathroom and clean off part of my desk. That's more than I've done in the last month.

I know by next week I'll want to shoot myself for having taken these meds, but right now there is so much that needs to be done, I'm willing to risk any repercussions that come from sending myself into a severe manic state. Why yes, I am crazy.

4 Comments:

Anonymous Anonymous said...

Im sorry your feeling sick. I think we all cheat a little with our meds, i know i take more than ive been predcribed because i feel like i need it and i also skip days when i feel like i dont.
but i know where your coming from.

i hope you get to feeling better soon. see ya.

take care
billy

1:25 AM, July 13, 2006  
Blogger Dr. Deborah Serani said...

I am hoping you can find a balance with your medication. When I discover a patient is self-medicating I often feel that the medicine they are on is not a good fit. It is so hard to find the right medication, the right dosage, etc. I have been there personally and professionally and I know how hard that road is.

6:59 PM, July 13, 2006  
Blogger Dawn said...

hey sid :)
wow, you've quite a lot of stuff to do. it's so hard to get anything done without the added pressure of a flu/cold coming on. hope you're feeling better soon, take care :)

10:12 PM, July 13, 2006  
Anonymous Anonymous said...

i just started taking abilify about a week and a half ago. i've never gotten so much accomplished. i feel like i'm on a manic high that is not totally dangerous. i'm liking it. does anyone know how long it lasts?

10:58 PM, August 22, 2006  

Post a Comment

<< Home